# SDR VQMA20131203001

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N566VR
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600480
- Aircraft time: 7,374 hours, 6,308 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

DURING A SHALLOW DECENT OUT OF FL430 & AFTER MAKING A SMALL REDUCTION IN POWER THE CABIN RAPIDLY DEPRESSURIZED TO AROUND 14000 CAB ALT.  ALL PAX OXYGEN MASKS WERE DEPLOYED.  CREW INITIATED EMERGENCY DECENT & LANDED AT KLAS.  ACFT LANDED WITHOUT FURTHER INCIDENT & NO INJURIES TO PAX OR CREW WERE REPORTED.
